NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

A patient with a weak left leg walks with a stick in the right hand. What is the correct sequence?

  1. AMove the stick and the right leg together, then the left leg
  2. BMove the stick and the left leg forward together, then the right leg
  3. CMove the right leg first, then the stick, then the left leg
  4. DMove both legs forward together first, then bring the stick level with them
2.护理学基础困难

On the day after surgery, a patient's new stoma has turned dark purple. What should the nurse do?

  1. AClean it firmly to remove the colour
  2. BRecord it as normal bruising after surgery and recheck tomorrow
  3. CWait a week to see whether it changes
  4. DReport it urgently, as the stoma may be losing its blood supply
3.感染控制与患者安全中等

Why are blood cultures usually taken from two separate venipuncture sites?

  1. ABecause each site tests a different antibiotic
  2. BTo make the results come back faster from the laboratory
  3. CTo reduce the total amount of blood taken
  4. DTo help tell a true infection from skin contamination
4.感染控制与患者安全困难

Several patients arrive with suspected inhalational anthrax after a deliberate release. Which precautions are needed for their care?

  1. ADroplet precautions with surgical masks
  2. BStandard precautions, because it is not spread from person to person
  3. CAirborne precautions in negative-pressure rooms, because spores are inhaled
  4. DContact precautions with gowns and gloves
5.优先排序与委派中等

对于采取防跌倒措施的患者,护士应将哪项任务委派给护理助理?

  1. A教家属如何在家中预防跌倒
  2. B每天早晨评估并记录患者的跌倒风险评分
  3. C按计划每 2 小时协助患者上厕所
  4. D决定是否仍需要床边警报器
6.优先排序与委派困难

一名患者 45 分钟前突然说话困难。哪项行动优先级最高?

  1. A给水,让患者服用平常的早晨药物
  2. B启动卒中团队进行紧急影像学检查,并记录最后已知正常的时间
  3. C立即口服阿司匹林以限制血栓
  4. D等神经科医生在早晨查房时评估患者
7.临床护理中等

Which measure helps prevent delirium in older inpatients?

  1. ARestricting fluids to avoid incontinence
  2. BMoving the patient to a different bed each night to give them a change of scene
  3. CKeeping the lights on all night
  4. DReorientation, glasses and hearing aids in use, and good sleep and hydration
8.临床护理困难

A patient is recognised by the team as being in the last days of life. Which approach is correct?

  1. AStop all medicines, including pain relief and anti-sickness drugs
  2. BContinue all routine blood tests and observations four-hourly
  3. CAvoid talking with the family about what is happening
  4. DReview and stop treatments that no longer help, and focus on comfort
9.实验室检查值与电解质中等

A patient has a calcium of 7.0 mg/dL (1.75 mmol/L) and tingling around the mouth. Which nursing measure is most appropriate?

  1. ALimit dairy products until the level falls again
  2. BEncourage 3 L of fluid per day to dilute the calcium
  3. CPut seizure precautions in place and report the result
  4. DPromote walking to move calcium back into the bone
10.实验室检查值与电解质困难

After lying on the floor for many hours, a patient has a CK of 40,000 U/L, a potassium of 6.1 mEq/L and dark urine. Which prescribed treatment is the priority?

  1. ALarge-volume IV fluids with cardiac monitoring
  2. BFluid restriction to protect the heart from overload
  3. CAn oral potassium supplement with each meal
  4. DHigh-dose NSAIDs for the muscle pain
11.药理学中等

Besides lithium levels, which blood tests are monitored in long-term lithium treatment?

  1. ATroponin and CK-MB
  2. BLiver enzymes, serum amylase and lipase
  3. CINR and fibrinogen
  4. DKidney function and thyroid function
12.药理学困难

哪种抗癫痫药在妊娠期服用时,引起神经管缺陷和发育问题的风险是众所周知最高的?

  1. A加巴喷丁
  2. B左乙拉西坦
  3. C拉莫三嗪
  4. D丙戊酸钠
13.内外科护理:心血管与呼吸中等

A patient on home oxygen has dry, sore lips. Which product is safest to use?

  1. AA water-based lubricant
  2. BPetroleum jelly
  3. CAn oil-based balm
  4. DAn alcohol-based gel
14.内外科护理:心血管与呼吸困难

一名 COPD 患者将带着长期氧疗回家。哪项宣教要点对安全最重要?

  1. A呼吸困难时可以把流量调到需要的最大值
  2. B用凡士林缓解鼻腔干燥
  3. C把备用氧气瓶存放在灶具旁边
  4. D绝不吸烟,也不要让明火靠近氧气
15.内外科护理:神经、内分泌与肾脏中等

Why is all urine strained in a patient with suspected kidney stones?

  1. ATo stop the stone from blocking the toilet
  2. BTo catch the stone so it can be analysed
  3. CTo measure the urine volume more accurately
  4. DTo remove blood clots before testing
16.内外科护理:神经、内分泌与肾脏困难

A patient with diabetic neuropathy has a hot, red, swollen foot that is barely painful. The skin is intact, and there is no fever. What should the nurse suspect?

  1. AAn acute Charcot foot, needing urgent offloading
  2. BGout, which only needs pain relief
  3. CA sprained ankle that will settle with walking
  4. DNormal swelling from standing too long
17.内外科护理:消化、围手术期与肿瘤中等

什么是麻痹性肠梗阻?

  1. A没有物理性阻塞,但肠蠕动丧失
  2. B肿瘤阻塞肠腔
  3. C大肠扭转,阻断其血供
  4. D伴发热的肠壁感染
18.内外科护理:消化、围手术期与肿瘤困难

A patient who takes NSAIDs suddenly develops severe epigastric pain, a rigid abdomen and shoulder-tip pain. Which finding would most support the likely diagnosis?

  1. AFree air under the diaphragm on an erect chest X-ray
  2. BA raised serum lipase three times the upper limit
  3. CFluid levels in the bladder on an ultrasound scan
  4. DTall, peaked T waves on a 12-lead ECG
19.产科护理中等

Which behaviour shows positive early bonding between mother and newborn?

  1. AAvoiding holding the baby during the first day
  2. BAsking staff to keep the baby in the nursery at all times
  3. CCalling the baby "it" and not looking at it
  4. DFace-to-face eye contact and talking to the baby
20.产科护理困难

At 4 hours, a newborn's temperature is 37.9 °C (100.2 °F). He is wrapped in three blankets under a heater. What should the nurse do first?

  1. AGive an antipyretic medicine immediately
  2. BStart antibiotics without further assessment
  3. CRemove extra layers and recheck
  4. DPlace him in a cold bath
21.儿科护理中等

对疑似 Wilms 瘤(肾母细胞瘤)的儿童,适用哪项护理注意事项?

  1. A让孩子在床上平卧 2 周
  2. B每天灌肠
  3. C鼓励用力按摩腹部
  4. D避免触诊腹部
22.儿科护理困难

在脑室腹腔分流术后的儿童中,哪项发现需要立即跟进?

  1. A沿分流管走行的已愈合瘢痕
  2. B头痛、反复呕吐和嗜睡加重
  3. C阀门上方一个没有变化的小而软的隆起
  4. D食欲和玩耍正常
23.精神科护理中等

一名患者要从 MAOI 换为 SSRI。什么是必不可少的?

  1. A同一天开始使用 SSRI
  2. B两种药物同服一个月
  3. C在开始使用 SSRI 前有约 2 周的洗脱期
  4. D起始时将 SSRI 剂量加倍
24.精神科护理困难

A patient with borderline personality disorder says, "If you don't make Anna my nurse again tomorrow, I'll cut myself." What is the most appropriate response?

  1. ATell her that if she cuts herself again, she will be discharged from the ward at once without any follow-up
  2. BTake the statement seriously, assess her risk and explain that nursing assignments are decided by the team
  3. CAgree to assign Anna to her every day so that she stays safe
  4. DIgnore the threat, because she is only trying to manipulate staff
25.护理数学与单位换算中等
5 lb 5 oz? kg1 lb = 16 oz1 kg = 2.2 lb

练习题(虚构数值,不作为临床指导)。 一名新生儿体重 5 lb 5 oz。按 1 lb = 16 oz 和 1 kg = 2.2 lb,求以千克表示的体重m。取到两位小数。

5 lb 5 oz1 lb = 16 oz1 kg = 2.2 lb
m = kg
26.护理数学与单位换算困难
2 tsp · 3/天 · 14 d? mL1 tsp = 5 mL

练习题(虚构数值,不作为临床指导)。 一张处方写着口服混悬液2 tsp,每 8 小时一次,共 14 天。按1 tsp = 5 mL,整个疗程需要多少 mLV?

2 tsp每 8 小时一次14 天1 tsp = 5 mL
V = mL
27.剂量计算中等
1 g+ 9.6 mLV = ? mL

一个药瓶中含有 1 g 的粉末。标签上写着:加入 9.6 mL 注射用水,得到总容量 10 mL。医嘱为 100 mg。你应给予复溶后溶液的多少容量 V?

1 g+ 9.6 mL → 10 mL100 mg
V = mL
28.剂量计算困难
50%储备液水 = ? mL

你需要用 50%(w/v)储备液配制 200 mL 0.5%(w/v)溶液。 必须向储备液中加入多少水 W?

C₁ = 50%C₂ = 0.5%V₂ = 200 mL
W = mL
29.静脉输液速度中等
10 gtt/mL60 mL/h? gtt/min

医嘱要求以 60 mL/h 输液,但没有输液泵。改用滴系数为 10 gtt/mL 的输液器重力滴注。求滴速 R,以每分钟滴数表示。

60 mL/h10 gtt/mL
R = gtt/min
30.静脉输液速度困难
100 mg50 mL15 mL/h? mg/h

一袋液体在 50 mL 中含药 100 mg,以 15 mL/h 的速度输注。患者每小时获得多少毫克 D?

100 mg/50 mL15 mL/h
D = mg/h
31.静脉输液与液体平衡中等
入量出量8 小时班次牛奶100 mL茶200 mL果冻100 mL冰屑240 mL静脉输液50 mL/h × 8 h静脉抗生素2 × 50 mL尿液300 mL尿液175 mL尿液475 mL伤口引流140 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。患者体重 69 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

69 kg8 h尿液: 300 mL尿液: 175 mL尿液: 475 mL伤口引流: 140 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
1000 mL120 mL/h开始 06:3014:00: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体于 06:30 开始用输液泵以 120 mL/h 输注。到 14:00 时袋中还剩多少 mL V?

1000 mL120 mL/h06:30 → 14:00
V = mL
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 非常受限; 潮湿程度: 持续潮湿; 活动: 局限于椅子; 活动能力: 不受限制; 营养: 非常差; 摩擦力和剪切力: 有问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 25 次/分,SpO₂ 98%吸室内空气,血压 112/68 mmHg,脉搏 140 次/分,清醒,体温 36.8 °C。患者属于哪个临床风险组?点击它。

RR 25SpO₂ 98%空气SBP 112HR 140AT 36.8 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: B · Move the stick and the left leg forward together, then the right leg

为什么是这个答案

The stick and the weak leg move together so the stick takes part of the load, then the strong leg steps through.

答案

B · Move the stick and the left leg forward together, then the right leg
2.护理学基础

答案: D · Report it urgently, as the stoma may be losing its blood supply

为什么是这个答案

A dusky, purple or black stoma suggests ischaemia or necrosis, which can need surgery. The nurse reports it to the surgical team at once.

答案

D · Report it urgently, as the stoma may be losing its blood supply
3.感染控制与患者安全

答案: D · To help tell a true infection from skin contamination

为什么是这个答案

If the same organism grows from both sets, it is more likely to be a true bloodstream infection. Growth in only one set may be contamination from the skin.

答案

D · To help tell a true infection from skin contamination
4.感染控制与患者安全

答案: B · Standard precautions, because it is not spread from person to person

为什么是这个答案

Inhalational anthrax is caught by breathing in spores from the environment and does not spread from person to person, so standard precautions are enough. Decontamination may still be needed for people with spores on their skin or clothing.

答案

B · Standard precautions, because it is not spread from person to person
5.优先排序与委派

答案: C · 按计划每 2 小时协助患者上厕所

为什么是这个答案

定时如厕巡视是遵循护理计划的常规任务。跌倒风险评分、决定干预措施和教育都需要护理判断。

答案

C · 按计划每 2 小时协助患者上厕所
6.优先排序与委派

答案: B · 启动卒中团队进行紧急影像学检查,并记录最后已知正常的时间

为什么是这个答案

溶栓治疗与时间有关,且需要先做影像学检查以排除出血。最后已知正常的时间决定是否符合条件。影像学检查前不给阿司匹林,在吞咽筛查之前不经口给予任何东西。

答案

B · 启动卒中团队进行紧急影像学检查,并记录最后已知正常的时间
7.临床护理

答案: D · Reorientation, glasses and hearing aids in use, and good sleep and hydration

为什么是这个答案

Multicomponent prevention, including orientation, sensory aids, hydration, nutrition, mobility, sleep and avoiding unnecessary moves or drugs, reduces delirium.

答案

D · Reorientation, glasses and hearing aids in use, and good sleep and hydration
8.临床护理

答案: D · Review and stop treatments that no longer help, and focus on comfort

为什么是这个答案

When dying is recognised, non-beneficial interventions are stopped and anticipatory medicines for symptoms such as pain, agitation and secretions are prescribed. Clear communication with the patient and family is essential.

答案

D · Review and stop treatments that no longer help, and focus on comfort
9.实验室检查值与电解质

答案: C · Put seizure precautions in place and report the result

为什么是这个答案

Hypocalcemia increases neuromuscular excitability and can cause tetany, laryngospasm and seizures. The nurse reports the result, keeps the patient safe with seizure precautions and expects calcium replacement. The other measures fit hypercalcemia.核对依据: Hypoparathyroidism · MedlinePlus (NIH) (2026)

答案

C · Put seizure precautions in place and report the result
10.实验室检查值与电解质

答案: A · Large-volume IV fluids with cardiac monitoring

为什么是这个答案

Rhabdomyolysis releases myoglobin, which can cause acute kidney injury, and potassium, which can cause arrhythmias. Early aggressive IV fluids, a target urine output and cardiac monitoring are priorities. NSAIDs and potassium would worsen kidney injury and hyperkalemia.核对依据: Rhabdomyolysis · MedlinePlus (NIH) (2025)

答案

A · Large-volume IV fluids with cardiac monitoring
11.药理学

答案: D · Kidney function and thyroid function

为什么是这个答案

Lithium can impair kidney function and cause hypothyroidism. Kidney function, thyroid function and calcium are checked regularly, along with lithium levels.

答案

D · Kidney function and thyroid function
12.药理学

答案: D · 丙戊酸钠

为什么是这个答案

丙戊酸盐具有强致畸性,可引起神经管缺陷和其他畸形,并影响神经发育。除非没有其他有效替代药物,妊娠期应避免使用。

答案

D · 丙戊酸钠
13.内外科护理:心血管与呼吸

答案: A · A water-based lubricant

为什么是这个答案

Oil-based products such as petroleum jelly can ignite or burn intensely in high oxygen concentrations and have caused facial burns. Water-based products are recommended. Oxygen cylinders are kept upright and secured, away from heat and flames.

答案

A · A water-based lubricant
14.内外科护理:心血管与呼吸

答案: D · 绝不吸烟,也不要让明火靠近氧气

为什么是这个答案

吸氧时吸烟是烧伤和致命火灾的主要原因。患者必须使氧气远离火焰和热源,使用水溶性(而非油性)润滑剂,并遵循处方流量,因为无人监督地增加流量可使 CO₂ 潴留加重。

答案

D · 绝不吸烟,也不要让明火靠近氧气
15.内外科护理:神经、内分泌与肾脏

答案: B · To catch the stone so it can be analysed

为什么是这个答案

A passed stone can be sent for analysis. Its composition guides diet and drug advice to prevent recurrence. Straining also confirms that the stone has passed.

答案

B · To catch the stone so it can be analysed
16.内外科护理:神经、内分泌与肾脏

答案: A · An acute Charcot foot, needing urgent offloading

为什么是这个答案

Acute Charcot neuroarthropathy causes inflammation and destruction of bones and joints in a foot without protective sensation. It can look like cellulitis. Early immobilisation and offloading prevent permanent deformity.

答案

A · An acute Charcot foot, needing urgent offloading
17.内外科护理:消化、围手术期与肿瘤

答案: A · 没有物理性阻塞,但肠蠕动丧失

为什么是这个答案

麻痹性肠梗阻是蠕动停止的功能性梗阻,常见于腹部手术后、使用阿片类药物、感染或电解质紊乱(尤其是低钾)。肠鸣音减弱或消失。

答案

A · 没有物理性阻塞,但肠蠕动丧失
18.内外科护理:消化、围手术期与肿瘤

答案: A · Free air under the diaphragm on an erect chest X-ray

为什么是这个答案

A perforated peptic ulcer releases air into the peritoneal cavity, seen under the diaphragm on an erect chest X-ray or on CT. Shoulder-tip pain is referred from diaphragmatic irritation. The patient is kept nil by mouth, resuscitated and referred urgently to surgeons.

答案

A · Free air under the diaphragm on an erect chest X-ray
19.产科护理

答案: D · Face-to-face eye contact and talking to the baby

为什么是这个答案

En face positioning, touching, talking in a high-pitched voice and calling the baby by name are positive bonding behaviours. Persistent avoidance needs further assessment and support.

答案

D · Face-to-face eye contact and talking to the baby
20.产科护理

答案: C · Remove extra layers and recheck

为什么是这个答案

Overheating from heavy wrapping or a heater can raise a newborn's temperature. The nurse removes extra layers, rechecks the temperature soon and assesses for signs of infection if it stays high.

答案

C · Remove extra layers and recheck
21.儿科护理

答案: D · 避免触诊腹部

为什么是这个答案

触诊腹部可能使肿瘤包膜破裂并扩散癌细胞。床头常挂有标识,提醒工作人员不要触诊。

答案

D · 避免触诊腹部
22.儿科护理

答案: B · 头痛、反复呕吐和嗜睡加重

为什么是这个答案

头痛、呕吐、易激惹和嗜睡提示分流管堵塞或感染导致颅内压升高。在婴儿中,囟门膨隆和头围增大也是征象。

答案

B · 头痛、反复呕吐和嗜睡加重
23.精神科护理

答案: C · 在开始使用 SSRI 前有约 2 周的洗脱期

为什么是这个答案

MAOI 与 SSRI 合用可导致 5-羟色胺综合征。停用 MAOI 后通常需要约 2 周的洗脱期;由氟西汀换为 MAOI 时,由于其半衰期长,需要更长的间隔(约 5 周)。

答案

C · 在开始使用 SSRI 前有约 2 周的洗脱期
24.精神科护理

答案: B · Take the statement seriously, assess her risk and explain that nursing assignments are decided by the team

为什么是这个答案

Every threat of self-harm needs assessment, but giving in to it reinforces the behaviour and supports splitting. The nurse addresses safety and feelings while keeping consistent team boundaries.

答案

B · Take the statement seriously, assess her risk and explain that nursing assignments are decided by the team
25.护理数学与单位换算

答案: m = 2.41 kg

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

盎司换算为磅

5 oz/16 = 0.3125 lb
5 + 0.3125 = 5.313 lb

磅换算为千克

m = 5.313/2.2 = 2.415 ≈ 2.41 kg

答案

m = 2.41 kg
26.护理数学与单位换算

答案: V = 420 mL

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

每次剂量的体积

2 tsp = 2·5 = 10 mL

整个疗程

V = 10 mL × 3/天 × 14 = 420 mL

答案

V = 420 mL
27.剂量计算

答案: V = 1 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

混合后的浓度

1000 mg/10 mL = 100 mg/mL

体积

V = 100/100 = 1 mL

答案

V = 1 mL
28.剂量计算

答案: W = 198 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

储备液的容量

V₁ = 0.5·200/50 = 2 mL

需加水量

W = 200 − 2 = 198 mL

答案

W = 198 mL
29.静脉输液速度

答案: R = 10 gtt/min

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

每分钟毫升数

60/60 = 1 mL/min

滴速

R = 1·10 = 10 gtt/min

答案

R = 10 gtt/min
30.静脉输液速度

答案: D = 30 mg/h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

浓度

100/50 = 2 mg/mL

给药速率

D = 2·15 = 30 mg/h

答案

D = 30 mg/h
31.静脉输液与液体平衡

答案: U = 1.72 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

300 + 175 + 475 = 950 mL

每千克每小时

U = 950/(69·8) = 1.721 ≈ 1.72 mL/kg/h

答案

U = 1.72 mL/kg/h
32.静脉输液与液体平衡

答案: V = 100 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

06:30 → 14:00 = 7.5 h

已输入体积

120·7.5 = 900 mL

剩余体积

V = 1000 − 900 = 100 mL

答案

V = 100 mL
33.临床评估评分

答案: B = 11

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 非常受限 → 2
潮湿程度: 持续潮湿 → 1
活动: 局限于椅子 → 2
活动能力: 不受限制 → 4
营养: 非常差 → 1
摩擦力和剪切力: 有问题 → 1

相加

Braden 总分 = 2 + 1 + 2 + 4 + 1 + 1 = 11

答案

B = 11
34.临床评估评分

答案: 中

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 25/min → 3
SpO₂ 98% → 0
吸空气 → 0
SBP 112 mmHg → 0
HR 140/min → 3
清醒 (A) → 0
T 36.8 °C → 0

总分和红色分值

NEWS2 = 3 + 0 + 0 + 0 + 3 + 0 + 0 = 6
至少有一个参数得 3 分。

风险组

中

答案

中

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions